# SDR FDEA201001050009

- Difficulty date: January 5, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 33,360 hours, 19,486 cycles
- Engine: Pwa JT8D17
- Engine time: 4,176 hours, 2,793 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG14C
- Part serial: Q25
- Condition: Failed
- Location: Nr 2 Epr
- Part time: 24,000 hours, 16,497 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NR 2 EPR GAUGE FAILED ON T/O.  ABORTED T/O.  RAN REJECTED T/O CHECKLIST. WAITED REQUIRED 16 MINUTES FOR  BRAKE COOLING. AFTER SUBSEQUENT T/O EPR GAUGE BEGAN TO OPERATE NORMALLY 20 MINUTES INTO FLIGHT.  NR 2 ENG EPR LINE PURGED WITH NITROGEN IAW  MM REF: 77-11-004-2, SEC 3. SLIGHT MOISTURE FOUND AT MOISTURE TRAP. TRAP R & R  NR 2 EPR TRANSMITTER IAW MM REF: 77-11-011-4, SEC 1 TO 3.  GROUND  RUNS CARRIED OUT AS HANDBOOK CH 5 & 6.  NORMAL EPR INDICATIONS FOUND. NO FURTHER ACTION  REQUIRED.  ACFT OK FOR SERVICE.
